# SDR CALA2015122401024

- Difficulty date: December 23, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 86,679 hours, 18,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPL LIGHTS AT SEAT ROWS 7L, 20L, 24L, 32L, 33L, 35L, 36L & 37L INOPERATIVE.  EPL LIGHTS RELAMPED LIGHTS IAW AMM 33-51-11 & TESTED NORMAL.
